# SDR DALA2019092605521

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,658 hours, 29,982 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Crank Assy
- Condition: Worn
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EXTERNAL: RUDDER TAB HAS EXCESSIVE PLAY AT CONTROL ROD, FWD END. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0248:5330-2171/016 00129. REPLACED WORN PARTS, CONTROL TAB UPPER CRANK. REF LONG BEACH DWG 5955542 AND AMM 27-21-02 PREFORMED RUDDER TRAVEL FUNCTIONAL TEST PER B AMM 27-20-01. CHECKS OK. (LP# 1283111)
